# SDR LR7A05008

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5313 FOUND AFT FUSELAGE CARGO COMP STIFFENER EDGE CRACKED AT LT FS 940 WL 280 LBL 16-18.  REPLACED STIFFENER IAW SRM SMP 583 CHP 51-60 & 51-70.
